×

Factorzation of Cayley numbers. (English) Zbl 0212.06602


MSC:

11R52 Quaternion and other division algebras: arithmetic, zeta functions
11A51 Factorization; primality
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Benneton, G., Sur l’arithmétique des quaternions et des biquaternions, Ann. Sci. Ecole Norm. Sup. (3), 60, 173-214 (1943) · Zbl 0028.20202
[2] Estes, D.; Pall, G., Modules and rings in the Cayley algebra, J. Number Theory, 1, 163-178 (1969) · Zbl 0186.34503
[3] Feaux, C. J., Divisor matrices in the Cayley ring, (Dissertation (1966), Louisiana State University) · Zbl 0279.17005
[4] Pall, G., Representation of quadratic forms, Canad. J. Math., 1, 344-364 (1949) · Zbl 0034.02201
[5] Pall, G.; Taussky, O., Application of quaternions to the representations of a binary quadratic form as a sum of four squares, (Proc. Royal Irish Acad., 58 A (1957)), 23-28, 3 · Zbl 0079.27103
[6] Rankin, R. A., A certain class of multiplicative functions, Duke Math. J., 13, 281-306 (1946) · Zbl 0061.07708
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.